# SDR CA000324006

- Difficulty date: October 2, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 4638303001
- Condition: Failed
- Location: Transmission
- Component: Transmission, Zenith, 4638001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIPT OF TRANSMISSION FROM OVERHAUL, THE LT INPUT PINION BEVEL GEAR TEETH WERE FOUND DAMAGED.  SUBMITTER STATED CAUSE OF DAMAGE IS NOT YET KNOWN, BUT COULD BE SPALLING AS A RESULT OF OVERLOADING, CORROSION, OR METAL DEFECT.
